Title of article :
The norm of preSchwarzian derivatives on biunivalent functions of order α
Author/Authors :
Rahmatan ، H. - ‎Payame Noor University‎ , Najafzadeh ، Sh. - ‎Payame Noor University‎ , Ebadian ، A. - ‎Payame Noor University‎
Pages :
7
From page :
1037
To page :
1043
Abstract :
‎In the present investigation‎, ‎we give the best estimates for the norm of the pre-Schwarzian derivative Tf(z)=f′′(z)f′(z)Tf(z)=f″(z)f′(z) for bi-starlike functions and a new subclass of bi-univalent functions of order αα‎, ‎where‎ ‎∥Tf∥=sup|z| 1(1−|z|2)|f′′(z)f′(z)|‖Tf‖=sup|z| 1(1−|z|2)|f″(z)f′(z)|.
Keywords :
Bi , univalent functions , bi , starlike functions , subordination , pre , Schwarzian derivatives.
Journal title :
Bulletin of the Iranian Mathematical Society
Serial Year :
2017
Journal title :
Bulletin of the Iranian Mathematical Society
Record number :
2456088
Link To Document :
بازگشت